# SDR CALA2022030700582

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: P53477220000
- Condition: Corroded
- Location: Fr 64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BULK CARGO COMPARTMENT FOUND CORROSION IN FRAME 64 TO FRAME 65 STR 33 TO 25 REQ. EVALUATION, AS NOTED ON LTPR NR# 5001118110-0040.
